# SDR HAL960056

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S492925215200
- Condition: Corrosion
- Location: Bs 1020
- Part time: 68,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND CORROSION ON CENTER ROLLER TRACK AT STATION 979 TO STATION 1099.  FABRICATED NEW ROLLER TRACK AND INSTALLED PER SRM 51-10-00-1.  (M)
